Panadol® Cold & Flu

Understanding which products are the most suitable for dealing with cold and flu symptoms can be tricky with so many different options available.


ALWAYS READ THE LABEL. Use only as directed. Consult your healthcare professional if symptoms persist.

The information on this site is intended for visitors from Australia only.


Panadol Cold & Flu MAX Hot Lemon Powder Sachets

  • Panadol Cold & Flu MAX Hot Lemon Powder Sachets have the trusted pain relief of the Panadol brand in a soothing, hot lemon drink, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat while not making you feel drowsy so you can feel better sooner. Available in your local supermarket, it is formulated with Maximum Strength Paracetamol to work harder to relieve the aches, pains and fever associated with colds & flu.
  • For directions and information on Panadol Cold & Flu MAX Hot Lemon Powder Sachets, please visit the Panadol website.

Panadol Cold & Flu MAX + Decongestant Hot Lemon Powder Sachets

  • Panadol Cold & Flu MAX + Decongestant Hot Lemon Powder Sachets have the trusted pain relief of the Panadol brand with the added benefit of another ingredient in a soothing hot lemon drink, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat while the added ingredient helps ease a runny or blocked nose, while not making you feel drowsy so you can feel better sooner. Available in your local supermarket, it is specially formulated to relieve the aches, pains, nasal congestion and fever associated with colds & flu.
  • For directions and information on Panadol Cold & Flu MAX + Decongestant Hot Lemon Powder Sachets, please visit the Panadol website.

Panadol Cold & Flu Decongestant Caplets

  • Panadol Cold & Flu + Decongestant Caplets have the trusted pain relief of the Panadol brand with the added benefit of another ingredient, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat, while the added ingredient helps ease a runny or blocked nose while not making you feel drowsy so you can feel better sooner. Available in your local supermarket, it is specially formulated to relieve the aches, pains, nasal congestion and fever associated with colds & flu. 
  • For directions and information on Panadol Cold & Flu + Decongestant Caplets, please visit the Panadol website.

Panadol Cold & Flu Relief PE Caplets

  • Pharmacy-strength Panadol Cold & Flu Relief PE Caplets have the trusted pain relief of the Panadol brand with the added benefit of other Ingredients, to provide respite from the symptoms of a cold or flu. Panadol helps relieve body aches and pains, a fever and sore throat, while the added Ingredients help ease a runny or blocked nose and a dry cough while not making you feel drowsy so you can feel better sooner. 
  • For directions and information on Panadol Cold & Flu Relief PE Caplets, please visit the Panadol website.

Panadol Cold & Flu Flu Strength PE Day & Night Caplets

  • Pharmacy-strength Panadol Flu Strength PE Day and Night Caplets have the trusted pain relief of the Panadol brand with the added benefit of other Ingredients, to provide day and night respite from the symptoms of the flu. The day tablet helps relieve body aches and pains, a runny or blocked nose and a dry cough so you can feel better sooner. The night tablet also contains an antihistamine that help you rest by providing temporary relief from these symptoms. 
  • CAUTION: The Night caplets may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. If congestion persists, consult your doctor or pharmacist. The day tablet may cause sleeplessness if taken several hours before going to bed.
  • For more directions and information on Panadol Flu Strength PE Day and Night Caplets, please visit the Panadol website.

Back to product listing